Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gastritis and efivarenz
Jul 30, 2009

I have been struggling with gastritis even before i was diagnosed with hiv, it seems that the efivarenz is making it worse or is it the truvada? please advice. There is nothing as irritating as heart-burn or a burning gut after a meal.

Response from Dr. Henry

In my experience upper gastrointestinal problems are more often due to Truvada than the efavirenz. Many other conditions can contribute to burning gut symptoms such as H pylori infection, stomach ulcer, esophagitits, lactose intolerance and many others often warranting a work-up to sort out. KH



Previous
failure rate
Next
Excessive Salivation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement